# SDR CALA2014022790491

- Difficulty date: February 27, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 55,577 hours, 14,321 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 37KL & 38KL LOWER SIDE WALL LIGHT INOPERATIVE DUE TO BAD BALLAST.
